Express Chemist Online Pharmacy
    Paracetamol 120mg/5ml Oral Suspension Sugar Free For Babies and Children 3+ Months. - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Colic and Gripe > Baby and Child Pain Relief > Paracetamol 120mg/5ml Oral Suspension Sugar Free For Babies and Children 3+ Months.

Paracetamol 120mg/5ml Oral Suspension Sugar Free For Babies and Children 3+ Months.

Paracetamol 120mg/5ml Oral Suspension Sugar Free For Babies and Children 3+ Months.
 
Click on image to enlarge


Price: £2.10 (incl VAT)
 
 
Price: £2.10 (incl VAT)    
 
 
An oral suspension for young babies and children (3+ months) relieving the feverishness and moderate pain which is linked to teething, toothache, headache, colds, flu and post immunisation fever.
  • Sugar free.
  • For babies and children 3+ months.
Directions/Dosage:
For oral use only.
Shake well for at least ten seconds before use.
Do not overfill the spoon.
Always use the spoon supplied with the pack.
Never give more medicine than shown below.
Do not give more medicine than the label tells you to.
If your child does not get better, talk to your doctor.

Age: For Post-vaccination fever for babies aged between 2-3 months;
Dosage: One 2.5ml spoonful. If necessary, after 4-6 hours, give a second 2.5ml dose

Do not give to babies less than 2 months of age.
For infants 2-3 months no more than 2 doses should be given.
If further doses are needed, talk to your doctor or pharmacist.

Dosages:

3-6 months - One 2.5ml spoonful.
6-24 months - One 5ml spoonful.
2-4 years - One 5ml spoonful and one 2.5ml spoonfuls
4-8 years - Two 5ml spoonfuls.
8-10 years - Three 5ml spoonfuls.
10-12 years - Four 5ml spoonfuls.

Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than three days without speaking to your doctor or pharmacist.
Do not store above 25°c

Cautions:
Do not give anything else containing paracetamol while giving this medicine.
Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.

Ingredients:
Each 5ml contains 120mg paracetamol.
Hydrogenated glucose syrup, 1.85% v/v ethanol and amaranth.
Other Ingredients: Ethanol, Sorbitan Monooleate, Glycerol (E422), Magnesium Aluminium Silicate, Hydrogenated Glucose Syrup (E965), Saccharin Sodium (E954), Xanthan Gum, Amaranth (E123), Cherry Flavour, Sodium Benzoate (E211), Ciric Acid Monohydrate, Polysorbate 80 and purified water.



Product code: 1042357     Price: £2.10 (incl VAT)    
 
Return to the Baby and Child Pain Relief page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Paracetamol 120mg/5ml Oral Suspension Sugar Free For Babies and Children 3+ Months. - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Jungle Formula
 Femarelle

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100







Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.